- -

Di-uniform texture spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Di-uniform texture spaces

Show full item record

Ozcag, S.; Brown, LM. (2003). Di-uniform texture spaces. Applied General Topology. 4(1):157-192. doi:10.4995/agt.2003.2017.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82344

Files in this item

Item Metadata

Title: Di-uniform texture spaces
Author:
Issued date:
Abstract:
[EN] Textures were introduced by the second author as a point-based setting for the study of fuzzy sets, and have since proved to be an appropriate framework for the development of complement-free mathematical concepts. ...[+]
Subjects: Uniformity , Texturing , Direlation , Difunction , Di-uniform texture space , Uniform ditopology , Uniform bicontinuity , Initial di-uniformity , Separation , Dimetric , Complement-free , Point-free , Fuzzy set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2017
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2017
Type: Artículo

This item appears in the following Collection(s)

Show full item record